# SDR DXTA2021070844890

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Rkwell 700
- Aircraft serial: 7000023
- Aircraft time: 1,130 hours, 678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KF126
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT PASS THE TEST DURING POWER ON CHECKLIST. IN THE ON  POSITION ALL EMER LIGHTS ARE ON. IN THE ARM POSITION, ALL EMER LIGHTS ARE OFF WHEN THEY SHOULD BE ON UNTIL L BATT AND R BATT ARE TURNED ON. 
VERIFIED, WITH EMERGENCY LIGHT SWITCH IN 'ARM' LIGHTS DO NOT ILLUMINATE.   LIGHTS DO ILLUMINATE WITH SWITCH IN 'ON' POSITION, WITH BOTH MAIN  BATTERIES CONNECTED AND DISCONNECTED.   RELAY KF126 MUST BE CLOSED FOR 'ARM' CIRCUIT TO OPERATE.   NOTED RELAY  SEEMS TO OPERATE WHEN POWER IS APPLIED TO AIRCRAFT.  REMOVED PLACED  IN-LINE WITH RELAY BREAKOUT BOX.  GOOD POWER PRESENT AT COIL TERMINALS.   CHECKED CONTACTS A1,A2, & A3 FOR CONTINUITY, OPERATION AND CONTINUITY  IS GOOD.  CHECKED 'ARM' OPERATION, LIGHTS NOW ILLUMINATE.  REMOVED RELAY  BREAKOUT BOX, INSTALLED RELAY, AND CHECKED 'ARM' OPERATION, LIGHTS NOW  ILLUMINATE.  SUSPECT RELAY WAS STUCK OPEN AND REMOVAL SHOOK IT LOOSE.    SUBSEQUENT OPS CHECKS SHOW RELAY IS INTERMITTENT.
